Differential-operator equations with application to
ordinary and partial differential equations
(Ya. Yakubov)

  1. "Well-possedness of an initial boundary value problem, describing the motion of the stratified fluid",
    Izvest.Akad.Nauk Azerb.SSR, ser.fiz.-texn. i matem.nauk, 10 (1989), no.4-5, 21-27 (in Russian).

  2. "On a problem of A. A. Samarskii",
    Some problems in the theory of nonlinear analysis, no.II, "Elm", Baku, 1990, 192-198 (in Russian).

  3. (with S. Yakubov) "Higher order abstract Cauchy problems and their application to hyperbolic equations",
    Advances in Mathematical Sciences and Applications, 7 (1997), no.2, 881-909.

  4. (with S. Yakubov) "Generalization of the D'Alembert formula and the Fourier method",
    Semigroup Forum, 58 (1999), 85-93.

  5. "Completeness of elementary solutions of second order elliptic equations in a semi-infinite tube domain",
    Electron. J. of Diff. Eqns., 2002 (2002), no.03, 1-21.

  6. "Almost periodic solutions and oscillations decay for hyperbolic differential-operator equations",
    Functional Differential Equations, 10 (2003), no.1-2, 315-330.

  7. "Hyperbolic differential-operator equations on a whole axis",
    Abstract and Applied Analysis, 2004:2 (2004), 99-113.

  8. (with S. Yakubov) "An initial-boundary-value problem for hyperbolic differential-operator equations on
    a finite interval",
    Differential and Integral Equations, 17 (2004), 53-72.

  9. (with B. A. Aliev) "Elliptic differential-operator problems with a spectral parameter in both the equation
    and boundary-operator conditions",
    Advances in Differential Equations, 11 (2006), no. 10, 1081-1110.
    Erratum: Advances in Differential Equations, 12 (2007), no. 9, 1079.

  10. (with A. Favini) "A system of differential-operator equations of different orders in Hilbert spaces",
    Mediterranean Journal of Mathematics, 4 (2007), 163-177.

  11. "Maximal L_p-regularity for second order non-autonomous evolution equations in UMD Banach spaces
    and application",
    International Journal of Evolution Equations, 3 (2009), no. 3, 379-393. (accepted in 2007).

  12. (with A. Favini) "Higher order ordinary differential-operator equations on the whole axis in UMD Banach spaces",
    Differential and Integral Equations, 21 (2008), no. 5-6, 497-512.

  13. (with A. Favini and V. Shakhmurov) "Regular boundary value problems for complete second order
    elliptic differential-operator equations in UMD Banach spaces",
    Semigroup Forum, 79 (2009), no. 1, 22-54.

  14. (with A. Favini) "Regular boundary value problems for elliptic differential-operator equations of the fourth order
    in UMD Banach spaces",
    Scientiae Mathematicae Japonicae, 70 (2009), no. 2, 183-204.

  15. (with A. Favini) "Irregular boundary value problems for second order elliptic differential-operator equations
    in UMD Banach spaces",
    Mathematische Annalen, 348 (2010), 601-632.

  16. (with B. A. Aliev) "Second order elliptic differential-operator equations with unbounded
    operator boundary conditions in UMD Banach spaces",
    Integral Equations and Operator Theory, 69 (2011), no. 2, 269-300.

  17. (with A. Favini) "Regular boundary value problems for ordinary differential-operator equations of higher order
    in UMD Banach spaces",
    Discrete and Continuous Dynamical Systems - S, 4 (2011), no. 3, 595-614.

  18. (with R. Cross and A. Favini) "Perturbation results for multivalued linear operators",
    Progress in Nonlinear Differential Equations, 80 (2011), 111-130.
    (Birkhauser volume in honor of Herbert Amann).

  19. (with A. Favini and D. Guidetti) "Abstract elliptic and parabolic systems with applications to problems
    in cylindrical domains",
    Advances in Differential Equations, 16 (2011), no. 11-12, 1139-1196.

  20. (with B. A. Aliev) "Fredholm property of boundary value problems for a fourth order elliptic
    differential-operator equation with operator boundary conditions",
    Differential Equations, 50 (2014), no. 2, 213-219.
    (translated from Russian: Differentsial'nye Uravneniya, 50 (2014), no. 2, 210-216. )

  21. (with B. A. Aliev) "Solvability of boundary value problems for second-order elliptic differential-operator equations
    with a spectral parameter and with a discontinuous coefficient at the highest derivative",
    Differential Equations, 50 (2014), no. 4, 464-475.
    (translated from Russian: Differentsial'nye Uravneniya, 50 (2014), no. 4, 468-479. )

  22. (with A. Favini) "Isomorphism for regular boundary value problems for elliptic differential-operator equations
    of the fourth order depending on a parameter",
    Rivista di Matematica della Universita di Parma, 5 (2014), no. 2, 335-361.

  23. "Elliptic differential-operator problems with the spectral parameter in both the equation and boundary conditions
    and the corresponding abstract parabolic initial boundary value problems",
    New Prospects in Direct, Inverse and Control Problems for Evolution Equations, Springer INdAM series, 10 (2014), 437-471.

  24. (with A. Favini) "Initial abstract boundary value problems for parabolic differential-operator equations in UMD Banach spaces",
    Proceedings of the Institute of Mathematics and Mechanics,
    National Academy of Sciences of Azerbaijan, 40 (2014), special issue, 152-171.

  25. (with B. A. Aliev and N. K. Kurbanova) "Solvability of the abstract Regge boundary value problem and
    asymptotic behavior of eigenvalues of one abstract spectral problem",
    Rivista di Matematica della Universita di Parma, 6 (2015), 241-265.

  26. (with A. Favini) "Abstract parabolic initial boundary value problems with singular data and with values in interpolation spaces",
    Azerbaijan Journal of Mathematics, 6 (2016), no. 2, 24-43.

  27. (with Y. Eidelman) "Two-point boundary-value problems for differential-operator equations",
    Zb. Pr. Inst. Mat. NAN Ukr., 13 (2016), no. 1, 58-75.

  28. (with B. A. Aliev and N. K. Kurbanova) "One boundary value problem for elliptic differential-operator equations
    of the second order with quadratic spectral parameter",
    Ukr. Mat. Zhurnal, 69 (2017), no. 6, 734-750.
    (translated from Russian: Ukr. Mat. Zhurnal, 69 (2017), no. 6, 734-750. )

  29. (with B. A. Aliev and N. K. Kurbanova) "Solvability of a boundary value problem for second-order elliptic differential operator
    equations with a spectral parameter in the equation and in the boundary conditions",
    Differential Equations, 54 (2018), no. 1, 67-85.
    (translated from Russian: Differentsial'nye Uravneniya, 54 (2018), no. 1, 69-87. )

  30. (with A. Favini, G. Marinoschi, H. Tanabe) "Identifications for general degenerate problems of hyperbolic type in Hilbert spaces",
    Sovremennaja Matematika. Fundamental'nije Napravlenija, 64 (2018), no. 1, 194-210 (in Russian).